MAUDE Adverse Event Report: BECTON DICKINSON CONNECTOR LUER LOCK C35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON CONNECTOR LUER LOCK C35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515200
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
So far, we have already experienced three times that flakes of plastic come loose from the phaseal luer lock connector (c35).The first two times there was 2305211 with lot and we had received a complaint report in february 2024.Yesterday the same problem happened for the third time, this time with lot 2405204.But because this specific product in this preparation needs to be administered through a 0,2 filter, the product could be used safely regardless the piece.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: one photo was provided to our quality team.Through visual inspection, an iv bag with white particles can be observed.No photo or physical sample of the connector was available, therefore, based on the photo, the specific composition of the particles cannot be identified.A device history review was performed for the reported lot 2405204, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Product undergoes visual and functional evaluations according to procedure including verification the product is free from flashes or incomplete parts, no issues during manufacturing related to this issue were identified during production of lot 2405204.Retained samples of the reported lot were used for additional evaluation.No particles or other material was found within the luer thread.While we could not identify a specific cause, bd has investigated a similar incident and found flashes developed within the luer during the molding process.Without the physical sample to evaluate, this cannot be verified for this incident.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
CONNECTOR LUER LOCK C35
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20221127
Report Number3003152976-2024-00505
Device Sequence Number7328189
Product Code ONB
UDI-Device Identifier00382905152009
UDI-Public(01)00382905152009(11)240529(17)280430(10)2405204
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515200
Device Lot Number2405204
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date09/15/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown